VOL. 60 · NO. 1 | January, 2008
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 60 (1), (January, 2008)
No abstract available
Articles
Marc DE CRISENOY, Driss ESSOUABRI
J. Math. Soc. Japan 60 (1), 1-16, (January, 2008) DOI: 10.2969/jmsj/06010001
KEYWORDS: twisted multiple zeta-function, analytic continuation, special values, 11M41, 11R42
Michael KEMP
J. Math. Soc. Japan 60 (1), 17-49, (January, 2008) DOI: 10.2969/jmsj/06010017
KEYWORDS: 4-manifolds, Seifert, geometric, 57N16
Costin VÎLCU
J. Math. Soc. Japan 60 (1), 51-64, (January, 2008) DOI: 10.2969/jmsj/06010051
KEYWORDS: Alexandrov surface, Distance function, 53C45
Atsutaka KOWATA, Masayasu MORIWAKI
J. Math. Soc. Japan 60 (1), 65-73, (January, 2008) DOI: 10.2969/jmsj/06010065
KEYWORDS: Fourier-Borel transformation, entire functions of exponential type, holomorphic solutions of PDE, reduced polynomial, 42B10, 32A15, 32A45
Yuichi SHIOZAWA
J. Math. Soc. Japan 60 (1), 75-116, (January, 2008) DOI: 10.2969/jmsj/06010075
KEYWORDS: branching process, Brownian motion, Symmetric $\alpha$-stable process, exponential growth, ‎Schrödinger operator‎, Principal eigenvalue, gaugeability, 60J80, 60G52, 60J55
Masashi TAKAMURA
J. Math. Soc. Japan 60 (1), 117-125, (January, 2008) DOI: 10.2969/jmsj/06010117
KEYWORDS: formal vector fields, cohomology of Lie algebras, contact structures, 17B66, 17B56
Koji KIKUCHI
J. Math. Soc. Japan 60 (1), 127-169, (January, 2008) DOI: 10.2969/jmsj/06010127
KEYWORDS: Hyperbolic equations, linear approximation, BV functions, minimizing movements, varifolds, 35L70, 49J40, 49Q15
Miguel Ángel BARJA, Lidia STOPPINO
J. Math. Soc. Japan 60 (1), 171-192, (January, 2008) DOI: 10.2969/jmsj/06010171
KEYWORDS: fibration, slope, relative irregularity, Clifford index, 14H10, 14D06, 14J29
Wiesław KUBIŚ, Katsuro SAKAI
J. Math. Soc. Japan 60 (1), 193-217, (January, 2008) DOI: 10.2969/jmsj/06010193
KEYWORDS: the hyperspace, the Hausdorff metric, bounded closed sets, nowhere dense closed sets, perfect sets, Cantor sets, Lebesgue measure zero, Euclidean space, Nöbeling space, the Hilbert cube, the pseudo-interior, Hilbert space, 54B20, ‎57N20‎
Masahiro HASHIMOTO, Shigeru KANEMITSU, Masayuki TODA
J. Math. Soc. Japan 60 (1), 219-236, (January, 2008) DOI: 10.2969/jmsj/06010219
KEYWORDS: Gauss formula for the digamma function, Dirichlet class number formula, Hurwitz zeta-function, Lehmer’s arithmetic function, orthogonality of characters, 11R29, 33B15, 11R11
Akira SHIRAI, Masafumi YOSHINO
J. Math. Soc. Japan 60 (1), 237-263, (January, 2008) DOI: 10.2969/jmsj/06010237
KEYWORDS: Fuchsian equation, Frobenius method, Riemann-Hilbert problem, normal form, resonance, 34M35, 35L40, 35Q15
Ying-Ji HONG
J. Math. Soc. Japan 60 (1), 265-290, (January, 2008) DOI: 10.2969/jmsj/06010265
KEYWORDS: constant scalar curvature, Kaehler manifold, momentum map, stability, automorphism group, 53C21, 58J37, 32W50, 53C55, 19B14, 53D20
Mitsuru UCHIYAMA
J. Math. Soc. Japan 60 (1), 291-310, (January, 2008) DOI: 10.2969/jmsj/06010291
KEYWORDS: matrix order, Löwner-Heinz inequality, ‎operator inequality, operator monotone function, majorization, 47A63, 15A39
Back to Top